The Australian Journal of Mathematical Analysis and Applications


Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  

 

Paper Information

Paper Title:

Corrigendum for New Exact Taylor's Expansions Without the Remainder: Application to Finance

Author(s):

Moawia Alghalith

Economics Dept.,
University of the West Indies,
St Augustine,
Trinidad and Tobago.

E-mail: malghalith@gmail.com

Abstract:

This article is a corrigendum to AJMAA Volume 15, Issue 1, Article 5, PDF Link.

Full Text PDF:


2004-2021 Austral Internet Publishing